Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Mixed norm estimates for certain generalized Radon transforms


Authors: Michael Christ and M. Burak Erdogan
Journal: Trans. Amer. Math. Soc. 360 (2008), 5477-5488
MSC (2000): Primary 44A12; Secondary 47G10
Published electronically: April 9, 2008
MathSciNet review: 2415081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain essentially optimal local mixed norm inequalities for certain generalized Radon transforms defined by integration over curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 44A12, 47G10

Retrieve articles in all journals with MSC (2000): 44A12, 47G10


Additional Information

Michael Christ
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Email: mchrist@math.berkeley.edu

M. Burak Erdogan
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: berdogan@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04548-0
PII: S 0002-9947(08)04548-0
Received by editor(s): September 7, 2005
Received by editor(s) in revised form: November 9, 2006
Published electronically: April 9, 2008
Additional Notes: The first and second authors were partially supported by NSF grants DMS-040126 and DMS-0540084, respectively.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.